# SDR SIMA20211103005

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,142 hours, 34,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND LH OVERWING EMERGENCY LIGHT TO BE INOP-C/A-RAR LH OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPS CHECK GOOD.
